# SDR AALA20120315013

- Difficulty date: March 15, 2012
- Submitted: March 16, 2012
- Operation: Air carrier
- Aircraft: N752AN
- Make and model: Boeing 777223
- Aircraft serial: 30260
- Aircraft time: 44,511 hours, 5,829 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 21C EMERGENCY LIGHT LAMPS MISSING.  REPLACED LAMPS FOR SEAT 21C EMERGENCY LIGHT.  OPS CHECK NORMAL.
